Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Recursion of set trajectories in a transformation group


Author: F. J. Hahn
Journal: Proc. Amer. Math. Soc. 11 (1960), 527-532
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117715-X
MathSciNet review: 0117715
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Gottschalk and G. Hedlund, Topological dynamics, Providence, Amer. Math. Soc. Colloquium Publications, vol. 36, 1955. MR 0074810 (17:650e)
  • [2] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 152-183. MR 0042109 (13:54f)
  • [3] W. Trjitzinsky, Problèmes dans la théorie des systèmes dynamiques, Acta Math. vol. 95 (1956) pp. 191-289. MR 0078799 (17:1247a)
  • [4] -, Aspects topologiques de la théorie des fonctions réelles et quelques conséquences dynamiques, Ann. Math. Pura Appl. Ser. 4 vol. 42 (1956) pp. 51-117. MR 0085500 (19:50a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117715-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society